A classification of ordinals up to Borel isomorphism

Tom 198 / 2008

Su Gao, Steve Jackson, Vincent Kieftenbeld Fundamenta Mathematicae 198 (2008), 61-76 MSC: Primary 03E10, 54H05; Secondary 03E60, 06F30. DOI: 10.4064/fm198-1-3

Streszczenie

We consider the Borel structures on ordinals generated by their order topologies and provide a complete classification of all ordinals up to Borel isomorphism in $\mathsf {ZFC}$. We also consider the same classification problem in the context of $\mathsf {AD}$ and give a partial answer for ordinals $\leq\omega_2$.

Autorzy

  • Su GaoDepartment of Mathematics
    University of North Texas
    P.O. Box 311430
    Denton, TX 76203-1430, U.S.A.
    e-mail
  • Steve JacksonDepartment of Mathematics
    University of North Texas
    P.O. Box 311430
    Denton, TX 76203-1430, U.S.A.
    e-mail
  • Vincent KieftenbeldDepartment of Mathematics
    University of North Texas
    P.O. Box 311430
    Denton, TX 76203-1430, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek